| Model Number |
3058 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for fecal incontinence and gastrointestinal/ pelvic floor.It was reported that they went for an mri the other day and had a very difficult time connecting with the ins.The patient said they just tried one last time and it worked.The agent reviewed if the implant battery was dead the patient wouldn't be able to connect with the communicator.During the call the patient was able to connect with the ins and turn therapy back on.